On the orders of vanishing elements of finite groups

Loading...
Thumbnail Image

Journal Title

Journal ISSN

Volume Title

Publisher

Elsevier

Abstract

Please read abstract in the article.

Description

Keywords

Orders of vanishing elements, Normal p-complements, Finite groups, p′-Elements, Normal p-complements

Sustainable Development Goals

Citation

Madanha, S.Y. 2021, 'On the orders of vanishing elements of finite groups', Journal of Pure and Applied Algebra, vol. 225, no. 8, art. 106654, pp. 1-13.